# SDR SIMA20230217002

- Difficulty date: February 17, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 40,901 hours, 36,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: 12a
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12A PSU EMERRGENCY LIGHT INOP-C/A-RAR 12A PSU EMERGENCY LIGHT LAMP IN REFERENCE WITH EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD. END.
